# SDR SWAA2023110716217

- Difficulty date: October 31, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1670 INOPERATIVE.<[01] REPLACED POWER SUPPLY- BATTERY PACK M1670 PER AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00-710-801. TEST NORMAL.;[02] VERIFIED STEP 1.
